# SDR AU980238

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D55
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 21219
- Condition: Deteriorated
- Location: Fuel Storage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FUEL CELL DETERIORATED.  DRAIN FITTING TORN.  INTERNAL BAFFLE LOOSE.
